MathSciNet Relay Station
MathSciNet bibliographic data
MR2912763 65R20 (45J05 47B32)
Al-Smadi, Mohammed; Abu Arqub, Omar; Shawagfeh, Nabil Approximate solution of BVPs for 4th-order IDEs by using RKHS method. Appl. Math. Sci. (Ruse) 6 (2012), no. 49-52, 2453–2464.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement